Alert archive / Michigan / Gale Warnings in 2015
Gale Warning 4, NWS Gaylord, MI
NWS Gaylord, MI issued this gale warning at Apr 2, 2015, 4:46 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2015, 4:46 AM EDT (08:46 UTC)
- Expired
- Apr 2, 2015, 10:01 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
886 WHUS73 KAPX 020846 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 446 AM EDT THU APR 2 2015 LHZ346-347-021000- /O.CAN.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 446 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ342-344>346-021700- /O.UPG.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ /O.NEW.KAPX.GL.W.0004.150402T0846Z-150402T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 446 AM EDT THU APR 2 2015 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LSZ321-021700- /O.EXT.KAPX.SC.Y.0011.000000T0000Z-150403T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 446 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-348-349-021700- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 446 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-021700- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 446 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-021700- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 446 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
1 follow-up statement
550 WHUS73 KAPX 021401 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1001 AM EDT THU APR 2 2015 LMZ342-344>346-022100- /O.CAN.KAPX.GL.W.0004.000000T0000Z-150402T1600Z/ /O.EXA.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1001 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-348-349-022100- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1001 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-022215- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150403T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1001 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-022100- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1001 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-022100- /O.CON.KAPX.SC.Y.0011.000000T0000Z-150402T2100Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1001 AM EDT THU APR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ ARNOTT WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Apr 2, 4:30 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 2, 4:30 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
430 AM EDT THU APR 2 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 425 AM EDT THU APR 2 2015
...RAIN DEVELOPS THIS MORNING AND ENDS LATE IN THE DAY...
HIGH IMPACT WEATHER POTENTIAL: MINIMAL.
PATTERN SYNOPSIS/FORECAST: MIDNIGHT SURFACE ANALYSIS SHOWS A
COLD/OCCLUDED FRONT STRETCHING FROM A 994MB LOW OVER NORTHWEST
ONTARIO...ACROSS EASTERN MINNESOTA/NORTHWEST IOWA/SOUTHEAST
NEBRASKA. TRIPLE POINT NEAR DLH WITH A WARM FRONT EXTENDING
SOUTHEAST INTO WISCONSIN...OUTFLOW BOUNDARY JUST AHEAD OF THE COLD
FRONT ASSOCIATED WITH AN ELONGATED SQUALL LINE FROM NORTHWEST
WISCONSIN BACK INTO IOWA. PRECIPITATION ALSO EXTENDED EAST ACROSS
UPPER MICHIGAN...MOSTLY AS RAIN THOUGH EARLIER HAD BEEN SOME SNOW
AND EVEN FREEZING RAIN REPORTED AT THE SOO (ICE SENSOR PICKED UP
AROUND .05 INCH ICE ACCUMULATION...WITH SOME OTHER REPORTS OF THIN
GLAZING ON ELEVATED SURFACES). MEANWHILE TEMPERATURES ARE STILL
MILD ACROSS NORTHWEST LOWER WITH 50S AND EVEN SOME LOWER 60S ALONG
THE LAKE MICHIGAN SHORELINE (ALONG WITH WINDS GUSTING 30-40MPH).
SHORT WAVE TROUGH MOVING THROUGH NORTH DAKOTA/MANITOBA...WITH
ANOTHER COMPACT SHORT WAVE TROUGH TRACKING NORTHEAST INTO ILLINOIS.
THIS LATTER FEATURE IS SUPPORTING SOME CONVECTION ACROSS ILLINOIS
DOWN INTO ARKANSAS/TENNESSEE. NARROW LOW LEVEL THETA-E RIDGE ALONG
THE COLD FRONT SUPPORTING SQUALL LINE... INSTABILITY IS THINNING
ALONG THE NORTHERN PORTION OF THE LINE ACROSS WISCONSIN.
COLD/OCCLUDED FRONT WILL SLIDE ACROSS THE FORECAST AREA LATER TODAY
ALONG WITH SOME SUPPORTING MID LEVEL SHORT WAVE ENERGY. THIS WILL
BE FOLLOWED BY A SECONDARY COLD FRONT (AND STRONGER COLD AIR PUSH)
WILL CROSS NORTHERN MICHIGAN OVERNIGHT. SUPPORTING SHORT WAVE
ENERGY WITH SECOND COLD FRONT WILL PASS MOSTLY NORTH OF THE FORECAST
AREA.
PRIMARY FORECAST CONCERNS: RAIN TODAY...IMPACT OF SECOND COLD FRONT
TONIGHT. THUNDER THREAT LOOKING MORE MUTED.
TODAY...EXPECT PRECIPITATION CHANCES TO RAMP UP THIS MORNING...WITH
INCREASING SYNOPTIC FORCING ASSOCIATED WITH FRONTAL CIRCULATION AND
SUPPORTING SHORT WAVE ENERGY INTERACTING WITH INCREASING LOW LEVEL
MOIST INFLOW. MAY BE TWO AREAS OF PRECIP TO WATCH FOR TODAY...ONE
CLOSER TO THE APPROACHING COLD FRONT (INDEPENDENT OF WEAKENING
SQUALL LINE REMNANTS THIS MORNING)...SECOND ALONG SHORT WAVE ENERGY
LIFTING NORTHEAST ACROSS ILLINOIS THAT WOULD PUSH ACROSS LOWER
MICHIGAN FROM THE SOUTHWEST. BEST CHANCE FOR THUNDER SHOULD BE WITH
THE SHORT WAVE TROUGH ACROSS NORTHERN LOWER DURING THE FIRST HALF OF
THE DAY...WITH LOW LEVEL THETA-E RIDGE SHIFTING EAST OF THE STATE
DURING THE AFTERNOON. STRONG DRYING/LARGE SCALE SUBSIDENCE ON THE
BACK SIDE OF THE FRONTAL CIRCULATION EXPECTED TO BRING RAIN TO AN
END FROM WEST TO EAST DURING THE MID TO LATE AFTERNOON HOURS.
RAINFALL TOTALS FOR TODAY SHOULD BE GREATEST ACROSS NORTHERN
LOWER...WITH 0.25+ INCH RAINFALL AMOUNTS EXPECTED SOUTH OF AN FKS-
PZQ LINE. CLOUDS EXPECTED TO DECREASE DURING THE LATE AFTERNOON AS
WELL. GUSTY WINDS AT TIMES THIS MORNING EXPECTED TO DIMINISH AS
GRADIENT WEAKENS AND WITH LOSS OF MIXING AS PRECIP DEVELOPS.
TONIGHT...SECOND COLD FRONT NOT EXPECTED TO ARRIVE UNTIL THE PRE-
DAWN HOURS OF FRIDAY...WITH PLENTY OF CLOUDS AND SNOWFALL BEHIND
THIS FRONT ACROSS THE CANADIAN PRAIRIES. BUT THIS SYSTEM IS IN THE
PROCESS OF WEAKENING/OPENING UP...AND EXPECTED TREND IS THAT
ASSOCIATED PRECIPITATION WILL FALL APART AND NOT IMPACT THE REGION
BY THE TIME THE COLD FRONT ARRIVES. SOME POST-FRONTAL LOW CLOUDS
MAY SPREAD ACROSS THE UPPER PENINSULA TOWARD MORNING.
&&
.SHORT TERM...(FRIDAY THROUGH SATURDAY NIGHT)
ISSUED AT 425 AM EDT THU APR 2 2015
HIGH IMPACT WEATHER POTENTIAL: NONE
WHAT'S THAT? YOU THOUGHT THAT FORAY INTO SPRING-LIKE TEMPERATURES
WOULD LAST? APRIL FOOLS! BACK TO REALITY AS WE WRAP UP THE WORK WEEK
AND WELCOME THE FIRST PART OF THE WEEKEND...WITH OVERALL
TEMPERATURES TRENDING BACK WELL BELOW NORMAL ONCE AGAIN (UGH...).
MODEST COLD ADVECTION LOOKS TO BE UNDERWAY THROUGH ABOUT MIDDAY
FRIDAY IN OUR POST-FRONTAL ENVIRONMENT...ALL WHILE WEAKISH LOW LEVEL
RIDGING MAKES ITS BEST ATTEMPT TO WORK INTO THE NORTHERN
LAKES...BRANCHING OFF MORE PRONOUNCED RIDGING OVER THE PLAINS/
CANADIAN PRAIRIE. EXCELLENT DRYING ALOFT INTO FRIDAY SHOULD REALLY
PUT THE KIBOSH OF ANY PRECIP CHANCES...WITH ALL SIGNS POINTING
TOWARD A MORE SOUTHERLY SOLUTION WITH REGARD TO A FRONTAL WAVE
RIDING BY JUST TO OUR SOUTH. THERMAL REGIME WITH H8 TEMPS AROUND -
10C COMBINED WITH A VERY WEAK NORTHERN STREAM FEATURE APPROACHING
INTO THE AFTERNOON MAY BE ENOUGH TO SPREAD SOME BETTER STRATOCUMULUS
ACROSS THE AREA (ENHANCED DIURNALLY BENEATH THE CHILL ALOFT)...WITH
MAYBE A FEW FLURRIES AS WELL GIVEN CLOUD TOP TEMPS RUNNING NEAR -
12C. SHOULD NOT BE A BIG DEAL WITH THE BIGGER STORY BEING HIGH TEMPS
BACK IN THE 30S TO PERHAPS MID 40S SOUTHEAST SECTIONS WHERE
DOWNSLOPE NORTHWEST FLOW WILL HELP.
LOOKING QUIET INTO FRIDAY NIGHT AND SATURDAY AS WELL...WITH PERHAPS
A LITTLE PESKY FLURRY ACTIVITY DURING THE AFTERNOON AS WE SEE A
NARROW RIBBON OF QUITE WEAK MID LEVEL FRONTOGENESIS TRY TO SNEAK
OVERHEAD. HONESTLY THIS DOESN'T LOOK LIKE A BIG DEAL EITHER AT THE
MOMENT...BUT WILL NEED TO MONITOR AS THERE COULD BE A VERY NARROW
CORRIDOR OF A LITTLE BIT BETTER SNOW STRADDLING THE SOUTHERN CWA
(SIMILAR TO RECENT SIMILAR FGEN EVENTS). SATURDAY NIGHT IS A LITTLE
BIT DIFFERENT ANIMAL AS WE AWAIT THE ARRIVAL OF A BETTER PUSH OF
LOW/MID LEVEL FRONTOGENESIS AS THE FLOW FLATTENS OUT ALOFT AND WE
REALLY TIGHTEN THE BAROCLINICITY OVER THE GREAT LAKES. THIS ONE HAS
DEFINITE POTENTIAL TO PRODUCE SOME SNEAKY LOCALIZED HEAVIER SNOW
AMOUNTS...THOUGH PLACEMENT IS STILL VERY MUCH OF LOW CERTAINTY. AT
THE MOMENT...RECENT TRENDS WOULD SUPPORT THIS BEING A MAINLY
NORTHERN LOWER ISSUE BUT WILL OF COURSE CONTINUE TO MONITOR.
&&
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 425 AM EDT THU APR 2 2015
HIGH IMPACT WEATHER POTENTIAL: UNCERTAIN. CHANCES FOR A VARIETY OF
PRECIPITATION TYPES WILL EXIST FROM SUNDAY THROUGH MIDWEEK...THOUGH
THE TIMING...AMOUNT...AND EXACT TYPE(S) OF PRECIPITATION REMAIN TO
BE SEEN.
AN ACTIVE STRETCH OF WEATHER FOR SURE AS WE HEAD THROUGH THE FIRST
PART OF NEXT WEEK. RE-EMERGENCE OF THE WESTERN TROUGH WILL BUCKLE
THE FLOW MORE SOUTHWESTERLY OVER THE CENTRAL AND EASTERN CONUS...
WITH STRONG JET ENERGY AND HEIGHT FALLS FAVORING LEE CYCLOGENESIS
SOMEWHERE OVER THE CENTRAL PLAINS. THAT SETUP WILL DRIVE A WARM
FRONT (BOTH AT THE SURFACE AND ALOFT) NORTHWARD INTO THE GREAT
LAKES...ALL WHILE STRONGER MID LEVEL CONFLUENCE OVER SOUTHEAST
CANADA MAINTAINS HIGH PRESSURE JUST TO OUR NORTH. THIS IS A RATHER
CLASSIC SETUP FOR NORTHERN MICHIGAN TO DEAL WITH SNEAKY
PRECIPITATION TYPE ISSUES EARLY IN THE SPRING...AS THAT HIGH TO THE
NORTH FUNNELS IN A CONSISTENT SUPPLY OF COLDER AND DRY AIR WHILE
STRONG SOUTHERLY FLOW ALOFT TRANSPORTS GULF MOISTURE NORTHWARD TO
OVERRUN THAT COLDER AIR. IN FACT...SOME OF OUR BEST SPRINGTIME SNOW
AND/OR WINTRY PRECIPITATION EVENTS HAVE COME FROM SUCH SETUPS...AND
THUS THE CONCERN HEADING THROUGH THE PERIOD.
HOWEVER...IT ALL COMES DOWN TO THE PLACEMENT AND DEGREE OF COLD AIR
INTACT OVER NORTHERN MICHIGAN. RIGHT NOW...CONFIDENCE IS INCREASING
THAT ALL AREAS WILL SEE SEVERAL ROUNDS OF PRECIPITATION SUNDAY
THROUGH WEDNESDAY...WITH PERHAPS SIGNIFICANT AMOUNTS OF LIQUID AS
PWAT VALUES SURGE TO NEAR AN INCH OVER THE LOWER LAKES. JUST WHAT
FORM IT FALLS IN IS HIGHLY QUESTIONABLE...WITH QUITE HONESTLY JUST
ABOUT ANY PRECIP TYPE (OR ALL OF THEM) POSSIBLE AT VARIOUS TIMES.
REALLY LIKE THE CURRENT MENTION IN THE HAZARDOUS WEATHER OUTLOOK AND
IT WILL REMAIN AS THE POSSIBILITY DOES EXIST FOR DISRUPTIVE
CONDITIONS FOR PARTS OF THE AREA. STAY TUNED...
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 109 AM EDT THU APR 2 2015
VFR CONDITIONS EXPECTED OVERNIGHT WITH LOW LEVEL WIND SHEAR...
CEILINGS WILL LOWER THURSDAY MORNING WITH RAIN MOVING IN FROM THE
WEST (MVFR CONDITIONS).
&&
.MARINE...
ISSUED AT 425 AM EDT THU APR 2 2015
GUSTY SOUTH WINDS THIS MORNING EXPECTED TO DIMINISH AS GRADIENT
WEAKENS WITH COLD FRONT PASSAGE. SMALL CRAFT ADVISORIES WILL
REMAIN UP TODAY MOST AREA...WILL UPGRADE NORTHWEST LOWER NEARSHORE
ZONES TO GALE WARNINGS FOR THIS MORNING. SECONDARY COLD FRONT
PASSAGE LIKELY TO KEEP WINDS GUSTY ON WHITEFISH BAY LATER TONIGHT
SO WILL EXTEND SMALL CRAFT ADVISORY THROUGH THE NIGHT THERE.
GUSTY NORTHWEST WINDS TO START THE DAY FRIDAY WITH COLD ADVECTION
AND SOME ISALLOBARIC SUPPORT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LHZ345-
348-349.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ323-
341.
GALE WARNING UNTIL NOON EDT TODAY FOR LMZ342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LSZ322.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR LSZ321.
&&
NEAR TERM...JPB
SHORT TERM...LAWRENCE
LONG TERM...LAWRENCE
MARINE...JPBHazardous weather outlook, Apr 1, 4:00 PM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT WED APR 1 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-021100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 400 PM EDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PARTS OF NORTHWEST LOWER MICHIGAN AFTER MIDNIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS MUCH OF NORTHERN LOWER MICHIGAN THURSDAY. SEVERE STORMS ARE NOT EXPECTED. AN ACTIVE STRETCH OF WEATHER IS POSSIBLE EARLY NEXT WEEK WITH A SERIES OF LOW PRESSURE SYSTEMS PASSING CLOSE TO THE GREAT LAKES REGION. THIS HAS THE POTENTIAL TO PRODUCE A VARIETY OF WINTRY WEATHER ACROSS THE OUTLOOK AREA. CONTINUE TO MONITOR LATER OUTLOOKS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER AT ANY TIME. REPORTS CAN BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && WEATHER.GOV/GAYLORD SMITH
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.